Modular invariant theory: Difference between revisions

Content deleted Content added
m References: Journal cites, Added 2 dois to journal cites using AWB (11836)
Bender the Bot (talk | contribs)
m References: http→https for Internet Archive (see this RfC) using AWB
Line 19:
*{{Citation | last1=Dickson | first1=Leonard Eugene | author1-link=Leonard Eugene Dickson | title=A Fundamental System of Invariants of the General Modular Linear Group with a Solution of the Form Problem | jstor=1988736 | publisher=[[American Mathematical Society]] | ___location=Providence, R.I. | year=1911 | journal=[[Transactions of the American Mathematical Society]] | issn=0002-9947 | volume=12 | issue=1 | pages=75–98 | doi=10.2307/1988736}}
*{{Citation | last1=Dickson | first1=Leonard Eugene | author1-link=Leonard Eugene Dickson | title=On invariants and the theory of numbers | origyear=1914 | url=http://books.google.com/books?isbn=0486438287 | publisher=[[Dover Publications]] | ___location=New York | series=Dover Phoenix editions | isbn=978-0-486-43828-3 | mr=0201389 | year=2004}}
*{{Citation | last1=Rutherford | first1=Daniel Edwin | authorlink=Daniel Edwin Rutherford | title=Modular invariants | origyear=1932 | url=httphttps://www.archive.org/details/modularinvariant033204mbp | publisher=Ramsay Press | series=Cambridge Tracts in Mathematics and Mathematical Physics, No. 27 | isbn=978-1-4067-3850-6 | mr=0186665 | year=2007}}
*{{Citation | last1=Sanderson | first1=Mildred | authorlink=Mildred Sanderson | title=Formal Modular Invariants with Application to Binary Modular Covariants | jstor=1988702 | publisher=[[American Mathematical Society]] | ___location=Providence, R.I. | year=1913 | journal=[[Transactions of the American Mathematical Society]] | issn=0002-9947 | volume=14 | issue=4 | pages=489–500 | doi=10.2307/1988702}}
*{{Citation | last1=Steinberg | first1=Robert | authorlink=Robert Steinberg | title=On Dickson's theorem on invariants | url=http://repository.dl.itc.u-tokyo.ac.jp/dspace/bitstream/2261/1682/1/jfs340309.pdf | mr=927606 | year=1987 | journal=Journal of the Faculty of Science. University of Tokyo. Section IA. Mathematics | issn=0040-8980 | volume=34 | issue=3 | pages=699–707}}